IJPAM: Volume 78, No. 5 (2012)
CONVEX LINEAR 2-NORMED SPACES
Department of Mathematics
University of Calicut
Kerala, 673635, INDIA
Abstract. Let be a smooth, uniformly convex real then the best approximation of an element from elements of (span), with respect to an element is characterized in terms of the generalized 2-inner product by the equation . This idea is extended for best approximation of an element from a subspace of finite dimension.
Received: April 2, 2012
AMS Subject Classification: 41A65, 46C50
Key Words and Phrases: linear 2-normed space, best approximation, uniformly convex, generalised inner product
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395